Pacific Journal of Mathematics

A Galois theory for linear topological rings.

B. L. Elkins

Article information

Pacific J. Math., Volume 51, Number 1 (1974), 89-107.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13B05: Galois theory
Secondary: 13J10: Complete rings, completion [See also 13B35]


Elkins, B. L. A Galois theory for linear topological rings. Pacific J. Math. 51 (1974), no. 1, 89--107.

Export citation


  • [1] Friehorst Ballier, Uber linear topologische Algebren, J. Reine Angew. Math., 195 (1955-56), 42-75.
  • [2] H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, Princeton, N. J., 1956.
  • [3] S. U. Chase, D. K. Harrison, and A. Rosenberg, Galois Theory and GaloisCohomology of Commutative Rings, Memoirs, Amer. Math. Soc, no. 52, 1965.
  • [4] F. DeMeyer and E. Ingraham, Separable Algebras Over Commutative Rings, Lect. Notes in Math., v. 181, Springer-Verlag-Belin-New York, 1971.
  • [5] J. Dieudonne, Linearly compact spaces and double vector spaces over s fields, Amer. J. Math., 73 (1951), 13-19.
  • [6] B. L. Elkins, A ramification theory for linear topological rings, (to appear).
  • [7] H. Rohrl, Class notes 1966, University of California, San Diego.
  • [8] J. P. Serre, Corps Locaux, Actualite, Sci. et. Ind., no. 1296, Hermann, Paris, 1962.